# SDR AALA201807269013

- Difficulty date: July 25, 2018
- Submitted: July 27, 2018
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737823
- Aircraft serial: 33256
- Aircraft time: 2,614 hours, 1,086 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE, AFTER 30 MINUTES OF FLIGHT, SIMULTANEOUS LOSS OF CAPTAIN`S FMC, FIRST OFFICER FMC, CAPTAIN`S NAVIGATIONAL DISPLAY WENT BLANK WITH MAP FLAG, VERTICAL TRACK FLAG, CAPTAIN`S FLIGHT DISPLAY AND FIRST OFFICER`S FLIGHT DISPLAY INVALID ENTRY MESSAGE DISPLAYED ON LOWER LT OF SCREEN. FMC/CENTER DRIVE UNIT WERE INOPERATIVE EXCEPT LIMITED FUNCTION. ALSO UNABLE TO COUPLE THE WORKING AUTOPILOT TO ANY NAVIGATIONAL TYPE MODE. EMERGENCY DECLARED AND FLIGHT DIVERTED AND LANDED WITHOUT FURTHER INCIDENT.   MAINTENANCE REPLACED THE FMC IAW AMM 34-61-02 AND PERFORMED SATISFACTORY OPS CHECK.
